MAUDE Adverse Event Report: ST. JUDE MEDICAL CATD (WESTFORD, MA) SJM SGUIN SEMI-RIGID ANNULOPLASTY RING; RING, ANNULOPLASTY

ST. JUDE MEDICAL CATD (WESTFORD, MA) SJM SGUIN SEMI-RIGID ANNULOPLASTY RING; RING, ANNULOPLASTY
Model Number SARP-30
Medical Device Problem Code Backflow (1064)
Health Effect - Clinical Code Mitral Regurgitation (1964)
Date of Event 11/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
On (b)(6) 2019, a 30mm seguin annuloplasty ring was implanted as part of a mitral valve repair case.On post-operation echo, the patient had significant mitral regurgitation.On (b)(6) 2019, the ring was explanted and an unknown sized unknown mechanical heart valve was successfully implanted.No patient consequences were reported.
 
Additional Manufacturer Narrative
An event of mitral regurgitation was reported.The device met visual specifications when analyzed at abbott.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications at the time of commercialization.The cause of the reported event could not be conclusively determined.
 
Additional Manufacturer Narrative
Additional information sections: b5, h2, h6, h10 an event of regurgitatoin was reported.The results of the investigation are inconclusive since the device was accessible for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications at the time of commercialization.Based on the information received, the cause of the reported incident could not be conclusively determined.If the device is made available for further examination, the investigation will be reopened.
 
Event or Problem Description

Brand Name
SJM SGUIN SEMI-RIGID ANNULOPLASTY RING
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
ST. JUDE MEDICAL CATD (WESTFORD, MA)
4 robbins drive
westford MA 01886
MDR Report Key9504035
Report Number2648612-2019-00112
Device Sequence Number11063376
Product Code KRH
UDI-Device Identifier05414734007511
UDI-Public05414734007511
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K092310
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/06/2022
Device Model NumberSARP-30
Device Catalogue NumberSARP-30
Device Lot Number6492696
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/25/2019
Supplement Date Received by Manufacturer02/18/2020
10/27/2020
Initial Report FDA Received Date12/20/2019
Supplement Report FDA Received Date03/09/2020
11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;